| Model Number |
CCWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision and was not happy with outcome.The iol was exchanged for advanced technology intraocular lens.Clinical reason for explant mentioned as hyperopic.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).